# SDR USAA920081454

- Difficulty date: July 15, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 67,684 hours, 46,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21- MAJOR REPAIR - CRACK IN FUSELAGE SKIN PANEL AT BS 727D, S23R.  REPAIRED FUSELAGE SKIN PANEL AT BS 727D, S2R IAW B737 SRM 53-00-01 AND TYPICAL REPAIR 53-33.  (S)
